# SDR FDEA200910293721

- Difficulty date: October 29, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 82,182 hours, 14,385 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP UNABLE TO BE CARRIED OUT ON FASTENER HOLE NR11   (COUNTING FROM LT SIDE) AT NR4 BANJO FITTING AFT STA 2164 DUE TO HOLE DAMAGED.  REPAIR CARRIED OUT AS PER E.A. 1-5530-135612,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 108.
